Discussions By Condition: I cannot get a diagnosis.

Penis skin issue......

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: pete740
  • January 25, 2011
  • 10:58 PM

http://img257.imageshack.us/i/rashh.png/For years since a child I have never masturbated with not lotions or oils. Only dry, do you think this could be from years of doing that? This photo I just took after seeing some redness go away and freshly cleaned away any medication. Any further opinions after viewing this new photo?

About 2 years ago I was diagnosed with exzema here on my penis. AFTER testing neg for a complete std test.

I masterbate about 1-2 times a day DRY and sometimes pretty rough. These tears seem to look like splits in the skin from expanding and being dry. But no matter what lotion, oil or medication i use anymore they dont go away.

Up until 2-3 days ago it was dry and leathery. Since, i have been demading results out of myself to clear it up. I have tried coconut oil, vit e, psorasis treatment, exzema treatment and even womens meds for yeast infection. I thought it might be yeast considering my gf gets them alot. Im am completely lost for what this is? I need help because im getting depressed.

I used to use tanning beds alot as well, along with the masturbation. The only thing that seemd to help me was trips to the ocean

Reply Flag this Discussion

1 Replies:

  • I was told these are broken capillaries? From obviously masturbating dry for years. Any advice here? I see almost 20 views. Any physican advice?
    pete740 1 Replies
    • January 26, 2011
    • 02:32 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?